MathSciNet Relay Station
MathSciNet bibliographic data
MR1343725 (96j:57024) 57Q45 (20E06)
Silver, Daniel S. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1247–1252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement